# SDR AALA201904299028

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Part number: 17062291001
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND ELEVATOR UPPER ROOT STRAP. REPLACED ROOT STRAP PER SRM 51-10-03, 51-75-16 AND EA 293256.
